View Full Version : Need help with Lexapro withdrawal symptoms


drb471
11-17-14, 04:10 PM
I take 20mg of Lexipro a day. I spent the weekend away from home, and haven't been back there yet, but I believe I've left my meds there. Today is the 3rd day without it, and I'm getting the "shock & reboot" withdrawal symptom, and I HATE it.

Is there anything I can do or take to subside these symptoms until I can get home and take my meds?

:scratch:

sarahsweets
11-17-14, 05:09 PM
You need to either get your meds ASAP or see a doctor ASAP. Withdrawing from an antidepressant is very dangerous.

midnightstar
11-17-14, 05:14 PM
Is there any way you can return home to get your meds? Can you see a doctor about getting more meds?

Corina86
11-18-14, 07:16 AM
I agree that you need to see a doctor. I also quit lexapro all of a sudden, but I only took it for 4 months. The shock&reboot symptom lasted a couple of weeks though and I had really bad mood swings; I would go from feeling euphoric for absolutely no reason to feeling very very depressed- and I wasn't even depressive before, I took the drug for anxiety. It you're not getting back on your meds soon, you're gonna have a pretty bad time.

TygerSan
11-18-14, 08:14 AM
Talk to the pharmacy where you filled your meds. They may be able to help you with a partial script, or even refill the whole thing, depending on your insurance.

You aren't the first person to leave/lose a script, and Lexapro is not a controlled substance like the stimulants, so resale/abuse potential is limited.

Someone stole my tamiflu scrip from a table at a cafe, and when I went back to cvs, they said I was allowed 1 or 2 lost/stolen scripts a year, essentially free of charge.

In reareading, I see you're not at home. I would still see if you can go to a pharmacy and get a partial script (you may have to contact your doc to do so). My dad was able to do that when he forgot his meds on vacation once. Was able to get the number of pills for the time he was away.

Abi
11-18-14, 10:23 AM
Yeah take some other ssri :-)